# SDR SWIA201024219

- Difficulty date: May 13, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 24,836 hours, 34,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RED LIGHT FOR FLOOR PROXIMITY ESCAPE PATH LIGHTING INOP.  (FLT 6302)RELAMPED.
